J. Comp. Math., 3 (1985), pp. 167-178.

On Error Estimate Of Space-Time Finite Element Methods For Parabolic Equations In A Time-Dependent Domain

Chin-Hsien Xuan 1

1 China University of Science and Technology, China

Received 1984-7-24 Revised Online 2006-11-1


We consider linear parabolic equations in a space-time domain with curved boundaries and nonhomogeneous Dirichlet boundary conditions and discuss their approximations with isoparametric space-time finite elements. A general error estimate is proved and applied to some elements of practical interest.

Key words:


The Global Science Journal